Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 199, NWS Dodge City, KS

June 12, 2018Hamilton County, Kearny County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 12, 2018, 11:28 PM MDT for Hamilton County, Kearny County, Kansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2018, 11:28 PM MDT (05:28 UTC)
Expired
Jun 12, 2018, 11:53 PM MDT
In force
25 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Hamilton County, KS, Kearny County, KS

The radar

The Dodge City radar (KDDC), 149 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.5 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2018-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3452 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2018-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3452 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1860 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.5
Supercell composite
20.2

Open this sounding in Storm Lab

The text

As transmitted.

675 
WUUS53 KDDC 130528
SVRDDC
KSC075-093-130615-
/O.NEW.KDDC.SV.W.0199.180613T0528Z-180613T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1228 AM CDT WED JUN 13 2018

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Hamilton County in southwestern Kansas...
  Southwestern Kearny County in southwestern Kansas...

* Until 115 AM CDT/1215 AM MDT/.

* At 1227 AM CDT/1127 PM MDT/, a severe thunderstorm was located 8
  miles south of Syracuse, moving east at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Syracuse and Kendall. 

This warning replaces the previous warning issued for these 
counties. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3775 10190 3800 10193 3801 10132 3775 10128
TIME...MOT...LOC 0527Z 284DEG 26KT 3787 10181 

HAIL...1.25IN
WIND...60MPH
 
$$

RBURG
2 follow-up statements
566 
WWUS53 KDDC 130536
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1236 AM CDT WED JUN 13 2018

KSC075-093-130615-
/O.CON.KDDC.SV.W.0199.000000T0000Z-180613T0615Z/
Hamilton KS-Kearny KS-
1236 AM CDT WED JUN 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM
CDT/1215 AM MDT/ FOR SOUTHEASTERN HAMILTON AND SOUTHWESTERN KEARNY
COUNTIES...

At 1235 AM CDT/1135 PM MDT/, a severe thunderstorm was located 8
miles south of Syracuse, moving east at 30 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Syracuse and Kendall. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3775 10190 3800 10193 3801 10132 3775 10128
TIME...MOT...LOC 0535Z 284DEG 26KT 3785 10173 

HAIL...1.00IN
WIND...<50MPH
 
$$

RBURG
841 
WWUS53 KDDC 130553
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1253 AM CDT WED JUN 13 2018

KSC075-093-130602-
/O.CAN.KDDC.SV.W.0199.000000T0000Z-180613T0615Z/
Hamilton KS-Kearny KS-
1253 AM CDT WED JUN 13 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMILTON AND
SOUTHWESTERN KEARNY COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail and
gusty winds are still possible with this thunderstorm.

LAT...LON 3775 10190 3800 10193 3801 10132 3775 10128
TIME...MOT...LOC 0551Z 284DEG 26KT 3782 10158 

$$

RBURG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:00 PM MDT, 5 hours 28 minutes earlier.

Area forecast discussion, Jun 12, 6:00 PM MDT, 5 hours 28 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
700 PM CDT Tue Jun 12 2018

...Updated Aviation Discussion...

.SHORT TERM...(This evening through Wednesday)
Issued at 1258 PM CDT Tue Jun 12 2018

Areas of thunderstorms will be in the forecast tonight through mid
tomorrow morning. The first area of development looks to be along
a stalled frontal boundary roughly from Ashland to St. John. Once
these thunderstorms develop the outflow/cold pool could trigger
convection further west through the rest of the evening along the
boundary back westward to Dodge City. Another area of convection
in association with an upper level shortwave is expected to
develop along the Palmer divide in Colorado and then move south
and eastward into western Kansas after midnight tonight. These
thunderstorms could contain heavy rain as they evolve into a MCS
and move along the frontal boundary with decent enough 850 mb
winds.

Wednesday as the storm activity moves out clouds will hang around
through the early-mid afternoon. Depending on how long the clouds
hang around temperatures are expected to be cooler with highs
mainly in the upper 80s although a few low 90s can't be ruled out.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 141 PM CDT Tue Jun 12 2018

Hot temperatures will be the general theme as we go into the long
term forecast.

Another complex of storms is forecast to develop from Wednesday
night into Thursday morning. A shortwave trough in eastern
Colorado is forecast to develop convection and move into western
Kansas through the evening and overnight hours.

Winds will pick up out of the southwest through the day Thursday
with 850 mb temperatures warming to around 30 (C) for most
locations we should see highs get back into the upper 90s.

For Friday on it looks like the core of the warmer air will be
firmly in place through the central and southern plains driving
the jet stream well to the north. This should keep us mainly dry
with afternoon temperatures in the mid to upper 90s through the
weekend.

With the forecast position of the jet stream this should keep the
remnants of what is currently Hurricane Bud mainly to the west in
the Rockies through the weekend. However with a large upper level
low moving into the Pacific northwest by next Monday this may
drive some of the tropical moisture into southwest Kansas along
with a cool down in temperatures.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 652 PM CDT Tue Jun 12 2018

Thunderstorms earlier this evening have developed along a surface
boundary located east of Dodge City and Liberal. These two
locations currently appear the have the better chance for a few
isolated thunderstorms over the next few hours just east of these
airports so have included a VCTS til 03z Wednesday. Elsewhere
thunderstorm probability looks to be very low. Prevailing winds
across western Kansas overnight will be from the southeast at
around 10 knots. BUFR soundings indicating VFR conditions
overnight.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  68  87  70  97 /  60  60  20   0
GCK  65  87  68  99 /  70  30  20   0
EHA  66  90  67  96 /  60  10  20  10
LBL  67  89  69  98 /  60  30  20   0
HYS  66  86  69  99 /  50  30  20  10
P28  71  87  71  97 /  60  60  10   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Tatro
LONG TERM...Tatro
AVIATION...Burgert
Hazardous weather outlook, Jun 12, 4:14 AM MDT, 19 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
514 AM CDT Tue Jun 12 2018

KSZ030-031-043>046-061>066-074>081-084>090-131015-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
514 AM CDT Tue Jun 12 2018 /414 AM MDT Tue Jun 12 2018/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------
Thunderstorm chances throughout Southwest Kansas
 increase this afternoon/evening, and may linger into Wednesday.
 Without strong upper level forcing, there will be several areas
 of potential storm initiation this afternoon. First being
 boundaries that set up over Western Kansas from convection this
 morning toward Central Kansas; second being along the warm front
 as it lifts northwest into southwestern Kansas (roughly east of
 Highway 183); and finally, where models have been most consistent
 in agreement is around a mid-level vorticity max that the NAM and
 GFS kicks out of Rockies and into Western Kansas late this
 afternoon. Storms that initially develop will have large hail and
 strong to severe wind concerns. If storms congeal into a
 possible convective system tonight, main concerns will be heavy
 rain/flooding, damaging wind and large hail.

Day 1 Hazards
-------------
* Lightning: Elevated risk
* Excessive heat: Limited risk

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Days 2-7 Discussion
-------------------
Storms may linger into Wednesday morning.
 Another chance of storms will occur Wednesday night. Thursday
 through Sunday look to remain dry at this time. Monday, rain
 chances return.

Days 2-7 Hazards
----------------
* Wednesday
  - Lightning: Limited risk

* Thursday
  - Lightning: Limited risk
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

* Friday
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

* Saturday
  - Lightning: Limited risk
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

* Sunday
  - Lightning: Limited risk
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk

* Monday
  - Lightning: Elevated risk
  - Excessive heat: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 5 and 11 pm west of
highway 83 for storms coming in from Colorado, and east of 86 for
storms along boundaries. If storms form into a convective system,
storms will move through Southwest Kansas overnight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Local storm report, Jun 12, 8:08 PM MDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
908 PM CDT TUE JUN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             1 SE LIBERAL            37.03N 100.92W
06/12/2018  E1.00 INCH       SEWARD             KS   PUBLIC

            QUARTER SIZE VIA SOCIAL MEDIA.

&&

RML
Local storm report, Jun 12, 8:43 PM MDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
943 PM CDT TUE JUN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             2 NW LIBERAL            37.07N 100.96W
06/12/2018  E1.25 INCH       SEWARD             KS   PUBLIC

            QUARTER TO HALF DOLLAR SIZE HAIL OUTSIDE
            LIBERAL.

&&

RML
Special weather statement, Jun 12, 8:47 PM MDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Dodge City KS
947 PM CDT TUE JUN 12 2018

KSZ066-081-130345-
Pratt KS-Stafford KS-
947 PM CDT TUE JUN 12 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STAFFORD AND
NORTHEASTERN PRATT COUNTIES UNTIL 1045 PM CDT...

At 946 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Turon, or 5 miles southeast of Neola, moving southeast at 20
mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Neola.

LAT...LON 3777 9856 3791 9850 3790 9847 3783 9847
      3782 9846 3774 9847
TIME...MOT...LOC 0246Z 313DEG 18KT 3780 9845

FINCH
Special weather statement, Jun 12, 9:19 PM MDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1019 PM CDT TUE JUN 12 2018

KSZ074-084-130415-
Stanton KS-Morton KS-
1019 PM CDT TUE JUN 12 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORTON AND
SOUTHWESTERN STANTON COUNTIES UNTIL 1115 PM CDT...

At 1018 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northwest of Richfield, moving northeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Johnson City, Manter and Richfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3721 10175 3727 10202 3772 10203 3749 10153
TIME...MOT...LOC 0318Z 211DEG 17KT 3734 10187

RBURG
Local storm report, Jun 12, 9:36 PM MDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
1036 PM CDT TUE JUN 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             2 NW LIBERAL            37.07N 100.96W
06/12/2018  E1.25 INCH       SEWARD             KS   PUBLIC

            QUARTER TO HALF DOLLAR SIZE HAIL OUTSIDE
            LIBERAL.

0905 PM     HAIL             1 SE LIBERAL            37.03N 100.92W
06/12/2018  E1.00 INCH       SEWARD             KS   PUBLIC

            QUARTER SIZE VIA SOCIAL MEDIA.

0846 PM     HAIL             1 SE LIBERAL            37.03N 100.92W
06/12/2018  E1.50 INCH       SEWARD             KS   EMERGENCY MNGR

            PING PONG SIZE BY EM.

0825 PM     HAIL             3 ENE HOPEWELL          37.82N 98.94W
06/12/2018  E1.00 INCH       PRATT              KS   PUBLIC

            QUARTER SIZE.

0825 PM     HAIL             GARFIELD                38.08N 99.24W
06/12/2018  E2.75 INCH       PAWNEE             KS   PUBLIC

            ESTIMATED BASEBALL SIZE BASED ON PICTURE ON
            TWITTER.

0820 PM     HAIL             GARFIELD                38.07N 99.24W
06/12/2018  E1.75 INCH       PAWNEE             KS   PUBLIC

            GOLF BALL SIZE SOCIAL MEDIA.

0800 PM     HAIL             GARFIELD                38.08N 99.24W
06/12/2018  E2.00 INCH       PAWNEE             KS   EMERGENCY MNGR

            CORRECTS PREVIOUS HAIL REPORT FROM GARFIELD.
            CORRECTS PREVIOUS HAIL REPORT FROM GARFIELD.
            EMERGENCY MANAGER REPORTED HEN EGG SIZE HAIL
            IN GARFIELD.

0740 PM     HAIL             3 ESE WINDHORST         37.78N 99.60W
06/12/2018  E1.00 INCH       FORD               KS   PUBLIC

            QUARTER SIZE.

0740 PM     HAIL             1 N MACKSVILLE          37.96N 98.97W
06/12/2018  E1.00 INCH       STAFFORD           KS   PUBLIC

            QUARTER REPORTED ON SOCIAL MEDIA.

0735 PM     HAIL             2 ESE WINDHORST         37.78N 99.61W
06/12/2018  E0.88 INCH       FORD               KS   PUBLIC

            NICKEL SIZE.

0726 PM     HAIL             CENTERVIEW              37.82N 99.27W
06/12/2018  E1.25 INCH       EDWARDS            KS   STORM CHASER

            CORRECTS PREVIOUS HAIL REPORT FROM
            CENTERVIEW. HALF DOLLAR.

0721 PM     HAIL             1 W GREENSBURG          37.61N 99.30W
06/12/2018  E1.00 INCH       KIOWA              KS   NWS EMPLOYEE

            QUARTERS AT HOSPITAL IN GREENSBURG.

0720 PM     HAIL             5 S RADIUM              38.10N 98.90W
06/12/2018  E1.00 INCH       STAFFORD           KS   PUBLIC

            QUARTER SIZE HAIL.

0715 PM     HAIL             GREENSBURG              37.61N 99.29W
06/12/2018  E1.00 INCH       KIOWA              KS   NWS EMPLOYEE

            QUARTERS IN GREENSBURG.

0714 PM     HAIL             4 E MULLINVILLE         37.59N 99.39W
06/12/2018  E1.75 INCH       KIOWA              KS   PUBLIC

            GOLF BALL SIZE 3-4 MILES EAST OF
            MULLENVILLE.

0703 PM     HAIL             MULLINVILLE             37.59N 99.47W
06/12/2018  E1.50 INCH       KIOWA              KS   TRAINED SPOTTER

            PING PONG SIZE.

0655 PM     HAIL             1 SSE KINSLEY           37.91N 99.41W
06/12/2018  E1.00 INCH       EDWARDS            KS   STORM CHASER

            QUARTER SIZE.

0645 PM     HAIL             7 NNW RADIUM            38.26N 98.96W
06/12/2018  E1.25 INCH       PAWNEE             KS   PUBLIC

            HALF DOLLAR SIZE.

0644 PM     HAIL             1 N BUCKLIN             37.57N 99.63W
06/12/2018  E2.00 INCH       FORD               KS   PUBLIC

            2 INCH HAIL 1.5 MILES NORTH OF BUCKLIN.

0644 PM     HAIL             11 N BUFFALO            37.00N 99.63W
06/12/2018  E1.25 INCH       CLARK              KS   PUBLIC

0635 PM     HAIL             3 WSW KINSLEY           37.91N 99.47W
06/12/2018  E1.00 INCH       EDWARDS            KS   NWS EMPLOYEE

            QUARTERS HALFWAY BETWEEN OFFERLE AND
            KINSLEY.

&&
Special weather statement, Jun 12, 10:19 PM MDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1119 PM CDT TUE JUN 12 2018

KSZ085-086-130515-
Seward KS-Stevens KS-
1119 PM CDT TUE JUN 12 2018

...SIGNIFICANT WEATHER ADVISORY FOR SEWARD AND SOUTHERN STEVENS
COUNTIES UNTIL 1215 AM CDT...

At 1118 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Hooker, or 12 miles south of Hugoton, moving northeast
at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Liberal, Hugoton, Woods, Feterita and Hayne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3700 10138 3720 10154 3737 10086 3700 10069
TIME...MOT...LOC 0418Z 237DEG 19KT 3701 10126

RBURG

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:00 PM MDTSevere Thunderstorm WarningDDCFord, Kiowa45 min
Jun 12, 6:18 PM MDTFlash Flood WarningDDCClark, Comanche3 hr
Jun 12, 6:20 PM MDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Pratt, Stafford55 min
Jun 12, 6:33 PM MDTSevere Thunderstorm WarningDDCEdwards, Ford, Kiowa27 min
Jun 12, 6:57 PM MDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Rush, Stafford63 min
Jun 12, 7:14 PM MDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Stafford61 min
Jun 12, 7:17 PM MDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pratt, Stafford23 min
Jun 12, 7:24 PM MDTSevere Thunderstorm WarningDDCClark, Meade, Seward66 min
Jun 12, 7:54 PM MDTSevere Thunderstorm WarningDDCSeward, Stevens66 min
Jun 12, 8:02 PM MDTSpecial Weather StatementDDCMorton58 min
Jun 12, 8:10 PM MDTSevere Thunderstorm WarningDDCMorton65 min
Jun 12, 8:32 PM MDTSevere Thunderstorm WarningDDCSeward, Stevens40 min
Jun 12, 8:35 PM MDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa39 min
Jun 12, 8:47 PM MDTSpecial Weather StatementDDCPratt58 min
Jun 12, 9:19 PM MDTSpecial Weather StatementDDCStanton56 min
Jun 12, 10:19 PM MDTSpecial Weather StatementDDCSeward, Stevens56 min
Jun 12, 10:23 PM MDTSevere Thunderstorm WarningDDCGrant, Stanton52 min
Jun 12, 10:39 PM MDTSevere Thunderstorm WarningDDCHamilton, Kearny51 min
Jun 12, 11:10 PM MDTSevere Thunderstorm WarningDDCGrant, Stanton50 min
Jun 12, 11:57 PM MDTSpecial Weather StatementDDCGrant63 min
Jun 13, 12:11 AM MDTSpecial Weather StatementDDCStanton64 min
Jun 13, 5:40 AM MDTSpecial Weather StatementDDCHamilton65 min
Jun 13, 6:45 AM MDTSpecial Weather StatementDDCHamilton45 min
Jun 13, 8:25 AM MDTSpecial Weather StatementDDCLane65 min
Jun 13, 8:31 AM MDTSpecial Weather StatementDDCTrego44 min
Jun 13, 8:48 AM MDTSpecial Weather StatementDDCEllis42 min
Jun 13, 8:52 AM MDTSpecial Weather StatementDDCTrego23 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.